Follow
Xavier Cabre
Xavier Cabre
ICREA Research Professor at the UPC (Barcelona)
Verified email at upc.edu
Title
Cited by
Cited by
Year
Fully nonlinear elliptic equations
LA Caffarelli, X Cabré
American Mathematical Soc., 1995
2774*1995
Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates
X Cabré, Y Sire
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 31 (1), 23-53, 2014
6442014
Positive solutions of nonlinear problems involving the square root of the Laplacian
X Cabré, J Tan
Advances in Mathematics 224 (5), 2052-2093, 2010
6282010
Entire solutions of semilinear elliptic equations in ℝ│ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
4272000
The parameterization method for invariant manifolds I: manifolds associated to non-resonant subspaces
X Cabré, E Fontich, R De la Llave
Indiana University mathematics journal, 283-328, 2003
3302003
Some simple nonlinear PDE's without solutions
H Brezis, X Cabré
Bollettino della Unione Matematica Italiana-B 1 (2), 223-262, 1998
3291998
Layer solutions in a half‐space for boundary reactions
X Cabré, J Solà‐Morales
Communications on Pure and Applied Mathematics: A Journal Issued by theá…, 2005
3272005
The parameterization method for invariant manifolds III: overview and applications
X Cabré, E Fontich, R De La Llave
Journal of Differential Equations 218 (2), 444-515, 2005
3172005
Nonlinear equations for fractional Laplacians II: existence, uniqueness, and qualitative properties of solutions
X Cabré, Y Sire
Transactions of the American Mathematical Society 367 (2), 911-941, 2015
2792015
On a long-standing conjecture of E. De Giorgi: symmetry in 3D for general nonlinearities and a local minimality property
G Alberti, L Ambrosio, X Cabré
Acta Applicandae Mathematica 65, 9-33, 2001
2442001
The parameterization method for invariant manifolds II: regularity with respect to parameters
X Cabré, E Fontich, R De la Llave
Indiana University mathematics journal, 329-360, 2003
2212003
The influence of fractional diffusion in Fisher-KPP equations
X Cabré, JM Roquejoffre
Communications in Mathematical Physics 320 (3), 679-722, 2013
1952013
Existence versus explosion instantanée pour des équations de la chaleur linéaires avec potentiel singulier
X Cabré, Y Martel
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 329 (11), 973-978, 1999
1801999
On the alexandroff‐bakelman‐pucci estimate and the reversed hölder inequality for solutions of elliptic and parabolic equations
X Cabré
Communications on Pure and Applied Mathematics 48 (5), 539-570, 1995
1751995
Regularity of radial minimizers and extremal solutions of semilinear elliptic equations
X Cabré, A Capella
Journal of Functional Analysis 238 (2), 709-733, 2006
1512006
Regularity of minimizers of semilinear elliptic problems up to dimension 4
X Cabré
Communications on pure and applied mathematics 63 (10), 1362-1380, 2010
1102010
Energy estimates and 1-D symmetry for nonlinear equations involving the half-Laplacian
X Cabré, E Cinti
arXiv preprint arXiv:1004.2866, 2010
1042010
Sobolev and isoperimetric inequalities with monomial weights
X Cabré, X Ros-Oton
Journal of Differential Equations 255 (11), 4312-4336, 2013
1002013
Sharp energy estimates for nonlinear fractional diffusion equations
X Cabré, E Cinti
Calculus of Variations and Partial Differential Equations 49 (1), 233-269, 2014
982014
Saddle-shaped solutions of bistable diffusion equations in all of
J Terra, X Cabré
Journal of the European Mathematical Society 11 (4), 819-843, 2009
982009
The system can't perform the operation now. Try again later.
Articles 1–20